MAUDE Adverse Event Report: CRYOLIFE, INC. ¿ AUSTIN ONX MITRAL STANDARD 25; HEART-VALVE, MECHANICAL

CRYOLIFE, INC. ¿ AUSTIN ONX MITRAL STANDARD 25; HEART-VALVE, MECHANICAL
Model Number ONXM-25
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/21/2021
Type of Reportable Event Serious Injury
Event or Problem Description
According to initial reports, "on x mitral 25 was explanted and a different onx m 25 was successfully implanted.Surgeon stated that the original valve had an immobile leaflet." additional information received."the patient did suffer some adverse events ¿ the patient had to go back on bypass and re-arrest the heart.This added pump time.When the first valve was seated, the white holder did not want to release appropriately.The patient is currently recovering as expected in the cvicu." the valve will be returned.The holder will not.

Brand Name
ONX MITRAL STANDARD 25
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
CRYOLIFE, INC. ¿ AUSTIN
1300 e. anderson ln., bldg. b
austin TX 78752
Manufacturer (Section G)
CRYOLIFE, INC. ¿ AUSTIN
1300 e. anderson ln., bldg. b
austin TX 78752
Manufacturer Contact
rochelle maney
1655 roberts blvd
kennesaw, GA 30144
7704193355
MDR Report Key12657613
Report Number1649833-2021-00038
Device Sequence Number4298751
Product Code LWQ
UDI-Device Identifier00851788001273
UDI-Public851788001273
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P000037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberONXM-25
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Distributor Facility Aware Date09/21/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2021
Supplement Date Received by Manufacturer09/21/2021
Initial Report FDA Received Date10/19/2021
Supplement Report FDA Received Date11/17/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown